Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Emergency Medicine
Volume 2017 (2017), Article ID 2174379, 3 pages
Case Report

Atypical Neuroleptic Malignant Syndrome Associated with Use of Clozapine

Emergency Department, Hospital Universitario San Ignacio, Pontificia Universidad Javeriana, Bogotá, Colombia

Correspondence should be addressed to Quevedo-Florez Leonardo

Received 21 September 2016; Revised 31 December 2016; Accepted 10 January 2017; Published 20 February 2017

Academic Editor: Oludayo A. Sowande

Copyright © 2017 Quevedo-Florez Leonardo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Quevedo-Florez Leonardo, Granada-Romero Juliana, and Camargo-Arenas Juan Fernando, “Atypical Neuroleptic Malignant Syndrome Associated with Use of Clozapine,” Case Reports in Emergency Medicine, vol. 2017, Article ID 2174379, 3 pages, 2017. doi:10.1155/2017/2174379